# SDR CALA2013121600915

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 40,660 hours, 13,048 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: SP47C
- Condition: Missing
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SEAT WAS REMOVED FOR MAINTENANCE ACCESS, FOUND SPRINGS FOR AFT SEAT ADJUSTMENT LEVER MISSING.  CAPTAIN`S SEAT, REPLACED SPRINGS FOR AFT SEAT ADJUSTMENT & INSTALLED SEAT.
